# SDR 04FDEA02192

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N626FE
- Make and model: Doug MD-11
- Aircraft serial: 48445
- Aircraft time: 65,312 hours, 10,657 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER TO FREIGHT CONVERSION, THE APPLICATION  FEDEX EO 1-5510-7-  5000C2 (S/B 55-023) THE FOLLOWING BARREL NUT BORE HOLES WERE OUT LIMITS PER    FEDEX EO (A.D.2003-22-8) REQUIRE 8110 APPROVAL:  HOLES: 5 RT; 14LT: 23 LT; 28 LT; 28RT; 34 LT; 34RT; 35RT; 35LT; AND 36LT.  STABILIZER HORIZONTAL, BARREL NUT BORE REWORK/REPAIR PER EA 1-5510-77052 FEDEX RELEASE DATE 07/23/04.
